# SDR DALA14004475801

- Difficulty date: January 13, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 40,913 hours, 13,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP, LOWER SURFACE FSTA 233 AREA DENTED AND DELAMINATED.  REPAIRED AREA IAW SRM 51-70-10E AMM 51-21-10-377-039.
